Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Heart palpitation, dizziness, hypothyroidism, TSH level looks fine, WBC high, weakness. Done EKG and CBC. Is it a virus?

I've been having heart palpitations and dizziness (feel like about to pass out every few minutes), also have headache and sometimes ear pain and I can feel my heart in my head. Also have join pain and feel weak. I have hypothyroidism, my tsh levels are fine, i had EKG done its fine, i have CBC done the only one high is lymph auto by a little, and the red and the white blood cells are in the normal but close to high, electrolytes and sugar levels are all fine. I've been feeling like this for over 6 week and the doctor said its a virus but i havent feel any better. any ideas? thank u
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcare Magic

Well dear if you could have told your age and gender it would be very easy for me to narrow diagnosis. In addition you said you are hypothyroid pateint i.e your thyroid hormones are less than normal people. In that case TSH should not be normal but higher than normal individual.

If you are really hypothyroid and taking thyroid hormones for the problem then palpation means you are taking more drugs than your need. so adjust the dose by asking your physician.

if your are not taking thyroid drugs and your thyroid levels are normal then you might have some common rhythm disorders. we call these diseases arrhythmia in which your heart beat rate and rhythm is disturb. If you were my patient with these complain i would have done Holter Monitoring for you. which is a device which take ECH record of your whole one day.. as these arrythmias attacks are transistional so they are very hard to catch on normal ECH which just check your rythm for few seconds. Holter monitios check your ECH for whole day so its a very big chance to not your arrhythmia on it.

If Holter monitors tell you you have SVT ( a type of arrhythmia) then you will take Metoprolol medication which will lowers heart rate. but for permanent solution of the problem EP/RFA is recommended which is minimal invasive procedure which burns down the part of heart which is causing this arrhythmia. we do this procedure alot in our Center and its quite effective procedure.
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor